# SDR 29222021

- Difficulty date: October 19, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N658BR
- Make and model: Bombdr DHC8402
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 351000393
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING BOARDING OF THE FLIGHT ROC TO IAD, CREW REPORTED SMOKE COMING FROM THE COFFEEMAKER, CFR WAS DISPATCHED AND PASSENGERS RETURNED TO GATE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE COFFEE MAKER AND AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
